# SDR ASAA2017030420015

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 34,865 hours, 10,654 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S NAVAGATIONAL DISPLAY MAP, AMBER LIGHT ILLUMINATED. ACFT GROUNDED.   ACCOMPLISHED FIM TASK 34-61-836, FAULT CLEARED. OPS NORMAL.
